hemoglobin getting low in hiv treatment
Sep 15, 2012
my friend is under hiv treatment since 3months since then his hemoglobin is getting low day by day recently 2units blood was injected to him then hb was 17.2 but within 10 days it came down to 10.3. what to do now? i think wrong treatment is being done. i suspect he may not be hiv infected what to do.
Response from Dr. Young
Hello and thanks for posting.
It certainly sounds like your friend has new onset anemia. What's at issue is what the culprit is. Among persons living with HIV/AIDS, there are many potential causes for anemia, including infections, malignancies and drug toxicities.
As for whether your friend has HIV or not, I can't speak to- I would assume that before starting treatment he had a positive HIV test and positive HIV viral load. If this is the case, there's little doubt about his status (unfortunately).
I hope that's helpful. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Get Genital Warts On Your Mouth?
- How Much Damage Does Chlamydia Cause At 6 Months?
- What Ways Can You Get Trichomoniasis?
- Can Hiv Enter Body Through Nails And Nail Bed?
- Can Someone Else Get Stds By Touching Your Sperm?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.